0 Citations
0 Reads
A note on the positive solutions of second order differential equations
Aslanov Afgan
Monatshefte fur Mathematik, 2017, 183(2): 229-239.
We obtain an existence theorem for monotone positive solutions of nonlinear second-order nonlinear differential equations via principal and nonprincipal solutions of the corresponding homogeneous equation.
Positive solution; Second order nonlinear differential equations; Fixed point theory
Select Groups
Select Contacts
swap_vert Order by date
Order by date Order by name